On the number of finite topological spaces

  • Lucio R. Berrone

Abstract

In this paper we deal with the problem of enumerating the finite topological spaces, studying the enumeration of a restrictive class of them. By employing simple techniques, we obtain a recursive lower bound for the number of topological spaces on a set of n elements. Besides we prove some collateral results, among which we can bring a new proof (Cor. 1.5) of the fact that p(n) – the number of partitions of the integer n – is the number of non-isomorphic Boolean algebras on a set of n elements.
Published
1994-04-01
How to Cite
BERRONE, Lucio R.. On the number of finite topological spaces. Le Matematiche, [S.l.], v. 48, n. 1, p. 87-99, apr. 1994. ISSN 2037-5298. Available at: <https://lematematiche.dmi.unict.it/index.php/lematematiche/article/view/543>. Date accessed: 26 sep. 2017.
Section
Articoli